Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xarfox

Acne After Stopping Pill

My wife is complaining about acne after stopping the pill. Mostly it is pustules around her chin then come and go in the same spot. Prior to this she only had premenstrual flare ups.

Diet is pretty clean and I put her on the regimen that I used to use. BP and AHA daily. Anyway it seems to not be having enough of an effect even after a couple months.

I'm coming to the conclusion that perhaps this is a hormonal issue, does anyone have experience with that? Is there a natural way to overcome this?

I'm wary of dermatologists because they will just prescribe a stronger topical and I think you have to fight this from the inside.

Birth control and other options detrimental to pregnancy are not options.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×